# SDR USAA000091

- Difficulty date: January 26, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND UPPER HINGE CUTOUT SKIN CRACKED .250 INCH.  INSTALLED DOUBLER PER SRM 53-60-01 FIG 205.  (M)
